# SDR DL75K060537

- Difficulty date: March 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 16,342 hours, 6,689 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Ife Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IFE SYS EMINATING ODOR FROM CAPT SIDE SEATS 14ABC IFE SHUTOFF AT F/A PANEL ODOR DISSIPATED.  COULD NOT CONFIRM FAULT INSP ALL WIRING AND CONNECTORS AT 14 AND VSEB ALSO VIS INSP 13 AND 15 ABC TURNED SYS ON, NO ODOR DETECTED IFE OPERATED NORMAL THROUGHOUT A/C BITE AND CONFIG CK RE-ADDRESSED ADBS AND REPROCESSED CONFIG AS PRECAUTION PER M 44-27-01.  MCO AND PLAC REMOVED A/P 2883529.
